Numerical methods for solving a two-dimensional variable-order anomalous subdiffusion equation

Chen, C. M., Liu, F., Anh, V., & Turner, I. (2012) Numerical methods for solving a two-dimensional variable-order anomalous subdiffusion equation. Mathematics of Computation, 81(277), pp. 345-366.

[img] Accepted Version (PDF 202kB)
Administrators only | Request a copy from author

View at publisher

Abstract

Anomalous subdiffusion equations have in recent years received much attention. In this paper, we consider a two-dimensional variable-order anomalous subdiffusion equation. Two numerical methods (the implicit and explicit methods) are developed to solve the equation. Their stability, convergence and solvability are investigated by the Fourier method. Moreover, the effectiveness of our theoretical analysis is demonstrated by some numerical examples. © 2011 American Mathematical Society.

Impact and interest:

43 citations in Scopus
Search Google Scholar™
42 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 51510
Item Type: Journal Article
Refereed: Yes
Additional Information: Export Date: 8 July 2012
Source: Scopus
Language of Original Document: English
Correspondence Address: Chen, C.-M.; School of Mathematical Sciences, Xiamen University, Xiamen 361005, China; email: cmchen@xmu.edu.cn
Keywords: Anomalous subdiffusion equation, Explicit numerical method, Fractional derivative of variable order
ISSN: 0025-5718
Divisions: Current > Schools > School of Chemistry, Physics & Mechanical Engineering
Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 2012 American Mathematical Society
Deposited On: 10 Jul 2012 01:45
Last Modified: 17 Jul 2012 08:10

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page